# SDR CALA2015010900028

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 79,808 hours, 7,987 cycles
- Engine: Ge GE9090B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG COMP STALL & DISPLAYED ENG FAIL AT 80 KTS ON FULL POWER TO DUE STRONG LT CROSSWINDS & WIND SHEAR.  COMPLIED WITH ENG STALL INSPECTION IAW MM 71-00-00-200-809.  ALL CHECKED OK.  COMPLIED WITH NR 2 ENG BORESCOPE IAW 71-00-00-200.  ALL DAMAGE FOUND, ALL WITHIN LIMITS IAW AMM 72-00-00-290-814-G00 & 72-00-00-290-812-G00.
